WATERFORD, IRELAND – A 28-year-old woman is hospitalized after receiving the Pfizer COVID-19 vaccine. Arooj Imtiaz Lughmani, a medical student, got her shot on September 10th. She immediately had a whole host of symptoms including – pain in her body, tremors, and paralysis. She was hospitalized and hasn’t been able to walk since then. She’s still waiting for a definitive diagnosis.

Arooj shared her story in an Instagram post: “Please bear in mind that I’m not against the vaccine even after all that is happening to me. What my concern is, is the lack of documentation of such symptoms related to Covid vaccines almost a stigma worse than AIDS in the ’80s. The doctors do not want to admit the vaccine caused this when my reactions started almost 10 minutes after my first vaccine while I was in the post vax waiting room filling out a survey and felt my arm’s spasm.”

Many people commented with skepticism and ridicule on her posts. The 5th year medical student wrote, “the seizures that most of you Insta doctor experts have been calling fake and ‘acting’ were indeed tonic-clonic in nature because my serum lactate post-seizure was 7mmol/L and a few hours later 1mmol/L. Pseudo seizures do NOT cause a rise in serum lactate.”
Arooj’s type of vaccine-induced injury can look peculiar, but we’ve seen many similar cases including the recent stories of Felicity JacksonLottie De-la-haye, and Sarah Green.
A video of Arooj’s life before and after the vaccine:
Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.